use only as directed
TYLENOL® Rapid Release Gels start to dissolve in seconds and effectively relieve pain at rapid speed. Its unique laser drilled holes help release medicine faster!
Trust TYLENOL® Rapid Release Gels. TYLENOL® Rapid Release Gels are tough on pain, but gentle on your stomach, providing fast, effective relief.
Temporarily relieves mild to moderate headache pain. Reduces fever.
Do not take more than directed (see liver warnings).
Adults and children 12 years and older:
- Take 1 gelcap every 4-6 hours
- If pain or fever does not improve after 1 gelcap, take 2 gelcaps at next dose
- Do not take more than 4000 mg (8 gelcaps) in 24 hours.
Medicinal ingredient (each gelcap contains) Purpose Acetaminophen 500 mg Pain reliever, fever reducer
Non-medicinal ingredients: Benzyl alcohol, butylparaben, carboxymethylcellulose sodium, corn starch, D&C yellow no. 10, edetate calcium disodium, FD&C blue no. 1, FD&C red no. 40, gelatin, hypromellose, iron oxide black, iron oxide red, iron oxide yellow, isopropyl alcohol, magnesium stearate, methylparaben, modified
starch, polyethylene glycol, polysorbate 80, powdered cellulose, propylene glycol, propylparaben, sodium lauryl sulfate, sodium
propionate, sodium starch glycolate, titanium dioxide.
Warnings: Liver warning: Acetaminophen may cause severe or possibly fatal liver damage if you take:
- more than the recommended dose in 24 hours
- with other drugs containing acetaminophen
- while drinking 3 or more alcoholic drinks every day.
Symptoms of liver damage may include:
- yellow skin or eyes
- dark urine
- stomach pain
- unusual tiredness
- loss of appetite
Allergy alert: Acetaminophen may cause serious skin reactions. Symptoms may include:
- skin reddening
If any of these symptoms occur, stop use and seek medical help right away.
Do not use
- with any other drug containing acetaminophen
- if allergic to acetaminophen or any other ingredient in this product. If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.
Ask a doctor or pharmacist before use if you
- have liver or kidney disease
- take the blood thinning drug warfarin
- are pregnant or breastfeeding
Stop use and ask a doctor if
- pain lasts for more than 5 days
- fever lasts for more than 3 days
- existing pain or fever worsen or if new symptoms appear.
KEEP OUT OF THE REACH OF CHILDREN. This package contains enough drug to seriously harm a child. In Case of Overdose: Call a Poison Control Centre or doctor immediately. Quick medical attention is critical even if you do not notice any signs or symptoms.
- Do not use if carton is open of if bottle neck band or inner foil seal is missing or broken
- Store at 15 to 30°C.
- Avoid high humidity
- Prescribing information available to doctors and pharmacists upon request
- Not a standard dosage unit product
- Use only on advice of a doctor